Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have been suffering from sever aches and pains in my groin and scrotum on both sides

Hello my name is Andy, I have been taking pamsvax xl 400 capsules for several months, possibly over 12 months. They have improved my bladder problem. However, I am also a runner and have been suffering from sever aches and pains in my groin and scrotum on both sides. This has impeded my running and I have run out of ideas for what is causing the problem. I note from the pamsvax drug leaflet that it is a muscle relaxant and wonder if this could be the cause of my irritation. Has anybody heard of something similar in sportsmen taking pamsvax. I don’t believe it is a typical groin injury common in runners. Can anybody help, thankyou.
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  805
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello andy,
welcome to hcm
thanks for the query
the groin pain seems to be due to injury
the drug you are using is a so-called "alpha-blocker" (proper name tamsulosin) for improving urine flow in "benign" enlargement of the prostate.
you can consult a surgeon and find out the cause of pain in that region.its due to injury or something else
take care
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor